# SDR REXA2024073000595

- Difficulty date: April 3, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341708
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H 280 LOWER WEB IS CORRODED.   FABRICATED, LOCATED AND DRILLED NEW RH FS280 BULKHEAD LOWER WEB AND NEW BUTTSTRAP IAW CRJ 900 SRM 53-11-10-201-003-A01, 51-24-36-001-001-A01 AND 51-40-11-001-001-A01. PO # FOR METAL IS 5-5501. INSTALLED R/ H FS280 BULKHEAD LOWER WEB AND NEW BUTTSTRAP IAW CRJ 900 SRM 53-11-10-201-003-A01, 51-24-36-001-001-A01 51-42-13-001-001-A01.
